12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

97%

97% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On the uniqueness of AF diagonals in regular li...
View graph of relations

« Back

On the uniqueness of AF diagonals in regular limit algebras.

Research output: Contribution to journalJournal article

Published

<mark>Journal publication date</mark>10/11/2002
<mark>Journal</mark>Journal of Functional Analysis
Issue2
Volume195
Number of pages23
Pages207-229
<mark>Original language</mark>English

Abstract

Necessary and sufficient conditions are obtained for the uniqueness of standard regular AF maximal abelian self-adjoint algebras in regular limit algebras up to approximate inner unitary equivalence.